Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Brownsville, TX
NWS Brownsville, TX issued this special weather statement at May 19, 2021, 7:34 AM CDT for Jim Hogg County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2021, 7:34 AM CDT (12:34 UTC)
- Expired
- May 19, 2021, 8:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Brownsville, TX
County Jim Hogg County, TX
The radar
The Corpus Christi radar (KCRP), 124 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 0.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3667 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted.
115
WWUS84 KBRO 191234
SPSBRO
Special Weather Statement
National Weather Service Brownsville TX
734 AM CDT Wed May 19 2021
TXZ248-249-191330-
Jim Hogg TX-Zapata TX-
734 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...NORTHERN STARR...
NORTHWESTERN BROOKS AND NORTHEASTERN ZAPATA COUNTIES UNTIL 830 AM
CDT...
At 734 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Guerra, or 8 miles west of Agua Nueva, moving north at
30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Hebbronville, Agua Nueva, Las Lomitas, Gruy Stadium, Randado,
Thompsonville, Jim Hogg County Airport, Hebbronville High School,
South Fork Estates and Hebbronville Border Patrol Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2714 9849 2714 9847 2705 9847
2705 9844 2694 9842 2678 9880 2727 9909
2727 9880 2735 9880 2736 9863 2734 9862
2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 1234Z 157DEG 28KT 2690 9875
$$
TOMASELLIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at May 19, 6:10 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 19, 6:10 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
610 AM CDT Wed May 19 2021
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...The forthcoming TAFs have been updated to reflect an
earlier onset of squall line passage through the aerodromes today.
Hazardous aviation conditions are anticipated until the squall
line moves east and out of the region later today.
&&
.PREV DISCUSSION... /issued 333 AM CDT Wed May 19 2021/
SHORT TERM (Now through Thursday): Convection has begun to
initiate over the neighboring Mexican states of Nuevo Leon and
Coahuila, and it is reflected in the current run of the HRRR
model. This model, as well as others, continue to suggest that a
mesoscale convective cluster will initiate west and north of the
BRO CWFA and then work through Deep South Texas and the Rio
Grande Valley this morning and afternoon. With the entire region
still in a Slight Risk of severe weather per the Storm Prediction
Center, will maintain the mention of large hail and damaging
winds for today, but will remove it for tonight, as the
atmosphere will likely be worked over sufficiently to prevent
these threats at that time. One persistent threat for the entire
short term forecast period, however, will be heavy rain, and thus
will maintain the inherited Flash Flood Watch. The Watch may need
to be trimmed back a little for Thursday, with the idea that it
might be able to be ended around sunrise Thursday morning due to
projected lesser rainfall amounts on Thursday. However, will keep
status quo for now and allow successive shifts to weigh any Watch
changes at that time.
LONG TERM (Thursday Night through Tuesday): The long term will be
wetter and cooler than average through the period. A mid level
shortwave trough will pinch off from the main flow and hover over
deep South Texas and Northeast Mexico through much of the long term.
This mid level pattern will combine with low to mid level moisture
as a moderate southeast flow persists, keeping rain chances in the
picture through early next week. The increased cloud cover and rain
potential will help moderate temperatures and keep highs a few
degrees below normal. Winds will remain light to moderate out of the
east or southeast through early next week.
MARINE:
Thursday Night through Sunday Night...Moderate to fresh east to
southeast winds and moderate to high wave heights will prevail
through the period. As a result, low end small craft advisory
conditions will be possible on the Gulf waters.
Thursday Night through Sunday Night...Moderate to fresh east to
southeast winds and moderate to high wave heights will prevail
through the period. As a result, low end small craft advisory
conditions will be possible on the Gulf waters.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 84 69 83 72 / 80 70 30 20
BROWNSVILLE 87 70 86 72 / 80 70 30 20
HARLINGEN 86 68 86 71 / 80 60 30 20
MCALLEN 85 68 88 71 / 80 40 30 20
RIO GRANDE CITY 85 68 90 71 / 90 20 20 20
SOUTH PADRE ISLAND 81 72 79 75 / 80 70 30 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through this evening for TXZ256-257-351.
Flash Flood Watch through Thursday afternoon for TXZ248>257-351-
353.
GM...Small Craft Advisory until 7 AM CDT Thursday for GMZ150-155-170-
175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGVHazardous weather outlook, May 19, 5:40 AM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 540 AM CDT Wed May 19 2021 TXZ248>257-351-353-201100- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 540 AM CDT Wed May 19 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Rest of Today and Tonight A Severe Thunderstorm Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 1 PM CDT this afternoon. There is a High Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. A Flash Flood Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 1 PM CDT Thursday. Numerous showers and thunderstorms are expected today. Strong to severe thunderstorms, featuring large hail, damaging winds, and flash flooding, are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An elevated risk of rip currents is likely at the local beaches through the entire period. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely for today. GMZ130-132-135-150-155-170-175-201100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 540 AM CDT Wed May 19 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Rest of Today and Tonight A Severe Thunderstorm Watch is in effect for the Laguna Madre until 1 PM CDT this afternoon. A Small Craft Advisory is in effect for the Gulf of Mexico waters from 0 to 60 nautical miles offshore until 7 AM CDT Thursday. Numerous showers and thunderstorms are expected. Strong to severe thunderstorms, featuring large hail, damaging winds, and waterspouts, are possible today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional Small Craft Advisories are possible along the Lower Texas Coast Thursday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely for today.
In the hours before
Special weather statement, May 19, 4:58 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Brownsville TX
458 AM CDT Wed May 19 2021
TXZ248-249-191030-
Jim Hogg TX-Zapata TX-
458 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHWESTERN STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL 530 AM
CDT...
At 458 AM CDT, Doppler radar was tracking a strong thunderstorm near
Morales-Sanchez, or 7 miles north of Lopeno, moving northeast at 30
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2697 9862 2678 9890 2679 9895 2674 9898
2667 9908 2680 9921 2717 9882
TIME...MOT...LOC 0958Z 228DEG 26KT 2681 9907
54Special weather statement, May 19, 5:50 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Brownsville TX
550 AM CDT Wed May 19 2021
TXZ249-191130-
Jim Hogg TX-
550 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND NORTHWESTERN
BROOKS COUNTIES UNTIL 630 AM CDT...
At 550 AM CDT, Doppler radar was tracking a strong thunderstorm near
Agua Nueva, moving north at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Agua Nueva and Puesta Del Sol Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2724 9849 2714 9849 2714 9847 2705 9847
2705 9843 2696 9842 2685 9842 2681 9860
2720 9876 2725 9851
TIME...MOT...LOC 1050Z 165DEG 20KT 2691 9853
54Special weather statement, May 19, 5:56 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Brownsville TX
556 AM CDT Wed May 19 2021
TXZ248-249-191130-
Jim Hogg TX-Zapata TX-
556 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHWESTERN STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL 630 AM
CDT...
At 556 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Guerra to near New Falcon. Movement was
north at 10 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lopeno, New Falcon, Guerra, Randado and Morales-Sanchez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2722 9876 2688 9875 2679 9887 2679 9895
2668 9901 2657 9917 2662 9918 2667 9920
2669 9921 2672 9921 2675 9924 2679 9924
2681 9926
TIME...MOT...LOC 1056Z 169DEG 11KT 2690 9883 2666 9913
54Special weather statement, May 19, 6:03 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Brownsville TX
603 AM CDT Wed May 19 2021
TXZ248-252-191145-
Zapata TX-Starr TX-
603 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...WESTERN
STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL 645 AM CDT...
At 603 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Falcon to near La Rosita. Movement was
northeast at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2697 9910 2685 9895 2679 9895 2679 9888
2657 9862 2636 9884 2637 9886 2635 9890
2639 9893 2637 9895 2640 9896 2639 9901
2641 9902 2642 9907 2646 9910 2648 9909
2650 9910 2655 9917 2662 9918 2669 9921
TIME...MOT...LOC 1103Z 209DEG 11KT 2663 9914 2643 9890
54Special weather statement, May 19, 7:34 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
734 AM CDT Wed May 19 2021
TXZ248-249-191330-
Jim Hogg TX-Zapata TX-
734 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...NORTHERN STARR...
NORTHWESTERN BROOKS AND NORTHEASTERN ZAPATA COUNTIES UNTIL 830 AM
CDT...
At 734 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Guerra, or 8 miles west of Agua Nueva, moving north at
30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Hebbronville, Agua Nueva, Las Lomitas, Gruy Stadium, Randado,
Thompsonville, Jim Hogg County Airport, Hebbronville High School,
South Fork Estates and Hebbronville Border Patrol Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2714 9849 2714 9847 2705 9847
2705 9844 2694 9842 2678 9880 2727 9909
2727 9880 2735 9880 2736 9863 2734 9862
2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 1234Z 157DEG 28KT 2690 9875
TOMASELLIThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:30 AM CDT | Rip Current Statement | BRO | Kenedy | 16 hr |
| May 19, 4:58 AM CDT | Special Weather Statement | BRO | Jim Hogg | 32 min |
| May 19, 5:50 AM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| May 19, 5:56 AM CDT | Special Weather Statement | BRO | Zapata | 34 min |
| May 19, 6:03 AM CDT | Special Weather Statement | BRO | Starr | 42 min |
| May 19, 6:27 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 33 min |
| May 19, 6:32 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 7 hr |
| May 19, 6:51 AM CDT | Severe Thunderstorm Warning | BRO | Starr | 39 min |
| May 19, 7:11 AM CDT | Flash Flood Warning | BRO | Starr, Zapata | 2 hr |
| May 19, 7:11 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 64 min |
| May 19, 7:12 AM CDT | Flash Flood Warning | BRO | Jim Hogg, Zapata | 3 hr |
| May 19, 7:17 AM CDT | Flash Flood Warning | BRO | Jim Hogg | 3 hr |
| May 19, 7:25 AM CDT | Areal Flood Advisory | BRO | Starr | 6 hr |
| May 19, 7:27 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 4 hr |
| May 19, 7:27 AM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 63 min |
| May 19, 7:42 AM CDT | Areal Flood Advisory | BRO | Kenedy | 6 hr |
| May 19, 7:47 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 43 min |
| May 19, 7:51 AM CDT | Tornado Warning | BRO | Brooks, Hidalgo, Starr | 24 min |
| May 19, 8:12 AM CDT | Tornado Warning | BRO | Hidalgo | 18 min |
| May 19, 8:15 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 5 hr |
| May 19, 8:17 AM CDT | Areal Flood Advisory | BRO | Starr | 5 hr |
| May 19, 8:21 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 39 min |
| May 19, 8:23 AM CDT | Special Marine Warning | BRO | 26 min | |
| May 19, 8:26 AM CDT | Flash Flood Warning | BRO | Jim Hogg | 113 min |
| May 19, 8:29 AM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 5 hr |
| May 19, 8:34 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 7 hr |
| May 19, 8:42 AM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 5 hr |
| May 19, 8:47 AM CDT | Tornado Warning | BRO | Brooks | 13 min |
| May 19, 8:58 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 47 min |
| May 19, 9:04 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 7 hr |
| May 19, 9:05 AM CDT | Tornado Warning | BRO | Kenedy, Willacy | 10 min |
| May 19, 9:11 AM CDT | Tornado Warning | BRO | Kenedy, Willacy | 19 min |
| May 19, 9:14 AM CDT | Special Marine Warning | BRO | 61 min | |
| May 19, 9:21 AM CDT | Areal Flood Advisory | BRO | Kenedy | 5 hr |
| May 19, 9:27 AM CDT | Special Marine Warning | BRO | 63 min | |
| May 19, 9:28 AM CDT | Tornado Warning | BRO | Kenedy | 17 min |
| May 19, 9:43 AM CDT | Special Weather Statement | BRO | Cameron, Kenedy, Willacy | 47 min |
| May 19, 9:44 AM CDT | Tornado Warning | BRO | Willacy | 16 min |
| May 19, 9:48 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| May 19, 9:48 AM CDT | Special Marine Warning | BRO | 57 min | |
| May 19, 9:50 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| May 19, 10:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| May 19, 10:10 AM CDT | Special Weather Statement | BRO | Hidalgo | 50 min |
| May 19, 10:11 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 7 hr |
| May 19, 10:15 AM CDT | Flash Flood Warning | BRO | Hidalgo, Willacy | 4 hr |
| May 19, 10:18 AM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| May 19, 10:21 AM CDT | Flash Flood Warning | BRO | Willacy | 5 hr |
| May 19, 10:24 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| May 19, 10:27 AM CDT | Flash Flood Warning | BRO | Cameron | 4 hr |
| May 19, 10:28 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 47 min |
| May 19, 10:29 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 4 hr |
| May 19, 10:29 AM CDT | Special Marine Warning | BRO | 46 min | |
| May 19, 10:42 AM CDT | Special Marine Warning | BRO | 48 min | |
| May 19, 10:51 AM CDT | Special Marine Warning | BRO | 39 min | |
| May 19, 11:00 AM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 5 hr |
| May 19, 11:06 AM CDT | Special Marine Warning | BRO | 24 min | |
| May 19, 11:12 AM CDT | Special Marine Warning | BRO | 18 min | |
| May 19, 11:21 AM CDT | Special Weather Statement | BRO | Cameron | 24 min |
| May 19, 11:25 AM CDT | Special Marine Warning | BRO | 50 min | |
| May 19, 11:30 AM CDT | Flash Flood Warning | BRO | Cameron | 5 hr |
| May 19, 11:34 AM CDT | Areal Flood Advisory | BRO | Cameron | 3 hr |
| May 19, 12:10 PM CDT | Special Marine Warning | BRO | 50 min | |
| May 19, 12:15 PM CDT | Flash Flood Warning | BRO | Cameron | 4 hr |
| May 19, 2:38 PM CDT | Coastal Flood Advisory | BRO | Kenedy | 6 hr |
| May 19, 2:41 PM CDT | Flash Flood Warning | BRO | Cameron | 112 min |
| May 19, 2:59 PM CDT | Areal Flood Warning | BRO | Cameron | 6 hr |
| May 19, 3:08 PM CDT | Areal Flood Warning | BRO | Hidalgo | 19 hr |
| May 19, 4:36 PM CDT | Wind Advisory | BRO | Cameron | 102 min |
| May 19, 6:20 PM CDT | Small Craft Advisory | BRO | 15 hr |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.